Previous |  Up |  Next

Article

Title: O jednoznačnosti řešení modifikované Dirichletovy úlohy (Czech)
Title: On the single-valuedness of the solution of the modified Dirichlet problem (English)
Title: Über die Eindeutigkeit der Lösung des modifizierten Dirichletschen Problems (German)
Author: Kurzweil, Jaroslav
Language: Czech
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 78
Issue: 3
Year: 1953
Pages: 213-214
.
Category: math
.
MSC: 31-0X
idZBL: Zbl 0053.39201
idMR: MR0078466
.
Date available: 2009-09-23T06:31:30Z
Last updated: 2012-05-11
Stable URL: http://hdl.handle.net/10338.dmlcz/117091
.

Files

Files Size Format View
CasPestMat_078-1953-3_3.pdf 318.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo